RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 6, страницы 172–197 (Mi aa1412)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

On the proof of the solvability of a linear problem arising in magnetohydrodynamics with the method of integral equations

Sh. Sahaev, V. A. Solonnikov

St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia

Аннотация: The paper is concerned with a linear system of Fredholm–Volterra singular integral equations arising in the study of a linearized initial-boundary value problem of magnetohydrodymnamics for a fluid surrounded by an infinite vacuum region. It is proved that this system is solvable in the class of continuous functions satisfying the Hölder condition with respect to the spatial variables, which yields a classical solution of the problem in question.

Ключевые слова: Fredholm–Volterra singular integral equations, classical solution.

Полный текст: PDF файл (283 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:6, 985–1003

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 04.08.2014
Язык публикации: английский

Образец цитирования: Sh. Sahaev, V. A. Solonnikov, “On the proof of the solvability of a linear problem arising in magnetohydrodynamics with the method of integral equations”, Алгебра и анализ, 26:6 (2014), 172–197; St. Petersburg Math. J., 26:6 (2015), 985–1003

Цитирование в формате AMSBIB
\RBibitem{SakSol14}
\by Sh.~Sahaev, V.~A.~Solonnikov
\paper On the proof of the solvability of a~linear problem arising in magnetohydrodynamics with the method of integral equations
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 6
\pages 172--197
\mathnet{http://mi.mathnet.ru/aa1412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443262}
\elib{https://elibrary.ru/item.asp?id=22834114}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 6
\pages 985--1003
\crossref{https://doi.org/10.1090/spmj/1371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702700009}
\elib{https://elibrary.ru/item.asp?id=24961513}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944312341}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1412
  • http://mi.mathnet.ru/rus/aa/v26/i6/p172

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Khompysh Kh., Sakhaev Sh.S., “on Estimates of Solutions of the Linear Stationary Problem of Magnetohydrodynamics Problem in Sobolev Spaces”, Advancements in Mathematical Sciences (Ams 2015), AIP Conference Proceedings, 1676, eds. Ashyralyev A., Malkowsky E., Lukashov A., Basar F., Amer Inst Physics, 2015, 020033  crossref  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:219
    Полный текст:64
    Литература:27
    Первая стр.:36
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020